# SDR WX0A2014082572114

- Difficulty date: August 25, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N904NV
- Make and model: Boeing 757204
- Aircraft serial: 26967
- Aircraft time: 71,368 hours, 24,997 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: 25250001G4
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIFE VEST UNDER SEAT 23D, UNDERSIDE IS SHREDDED.  REPLACED DAMAGED LIFE VEST CONTAINER IAW CMM 25-24-46.
